# SDR YENA201804230189

- Difficulty date: April 23, 2018
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 52,286 hours, 18,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A10251
- Condition: Not Reported
- Location: L1 Door
- Part time: 49,164 hours, 17,443 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 DOOR SLIDE PRESSURE; REMOVED AND REPLACED L1 DOOR SLIDE IAW A320-AMM 25-62-44-000-012-A & 25-62-44-400-007-A.
